# SDR DL757991381

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Bs 1690-1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1690-1710, STRINGER18L, DENT REPAIR.  THE FUSELAGE SKIN WAS DENTED JUST BELOW STRINGER 18L BETWEEN FS 1690 AND FS 1710.  THE DAMAGE WAS REMOVED WITH TWO SKIN CUTOUTS.  THE CUTOUTS WERE REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367505-14, REV C.
